MathSciNet Relay Station
MathSciNet bibliographic data
MR221730 (36 #4782) 65.20
DiDonato, A. R.; Jarnagin, M. P. The efficient calculation of the incomplete beta-function ratio for half-integer values of the parameters $a,\,b$. Math. Comp. 21 1967 652–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement